4 doctors weighed in:

Can theratears supplement cause weight gain ? It has fish oil and omega-3. 30 calories each

4 doctors weighed in
Dr. Scott Kahan
Bariatrics
2 doctors agree

In brief: Theratears

It is highly unlikely that theraters would cause weight gain (or weight loss).
If anything, the supplementation of omega-3 fatty acids could help to support overall healthy nutrition as part of a generally healthy lifestyle.

In brief: Theratears

It is highly unlikely that theraters would cause weight gain (or weight loss).
If anything, the supplementation of omega-3 fatty acids could help to support overall healthy nutrition as part of a generally healthy lifestyle.
Dr. Scott Kahan
Dr. Scott Kahan
Thank
Dr. Cesar Sturla
Internal Medicine

In brief: No

No.

In brief: No

No.
Dr. Cesar Sturla
Dr. Cesar Sturla
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors